MathSciNet Relay Station
MathSciNet bibliographic data
MR787970 20K20
Nongxa, Loyiso G. Strongly pure subgroups of separable torsion-free abelian groups. Trans. Amer. Math. Soc. 290 (1985), no. 1, 363–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement